# SDR ASMF200506020

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 42,045 hours, 29,193 cycles
- Engine: Pwa JT8D219
- Engine time: 39,631 hours, 27,574 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED VIBRATION IN RT ENGINE DURING CRUISE.  ACFT SENT TO HANGAR AND WAS CHECKED BY CONDITION AND TESTS PERFORMED IAW MM 72-00-00.  ALL CORRECT.  RT ENGINE WAS ACCELERATED UNTIL TAKEOFF POWER AND MAXIMUM VIBRATION REGISTERED 0.5,   MAXIMUM VIBRATION ALLOWED 3.0.  DURING OVERNIGHT SERVICE, OPS TESTS PERFORMED IAW MM 72-00-00,  ALL CORRECT AND WITHOUT VIBRATION.
